MAUDE Adverse Event Report: BECTON DICKINSON 9 IN EXTENSION SET W/MAX Y; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 9 IN EXTENSION SET W/MAX Y; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MPX5302-C
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: mpx5302-c.Batch#: unknown.It was reported by customer that the side port of the extension set oozes blood while flushing.I take it that she is hooking a vacutainer to the side, proximal port and drawing blood and then flushing the distal port with saline.I don't know if this process is damaging the internal valve on the prox.Side port and causing the issue.Verbatim: rcc received a complaint via email.Email(s) attached.Good morning christine.One of our teammates has reported that the side port of the extension set oozes blood while flushing.I take it that she is hooking a vacutainer to the side, proximal port and drawing blood and then flushing the distal port with saline.I don't know if this process is damaging the internal valve on the prox.Side port and causing the issue.Do you have any guidance on this issue or can put me in contact with the rep who handles this device? thank you! md max plus ext set mpx5302-c.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
The customer reported leakage from the port, and returned videos of the issue.The videos verify leaking from the blue piston on the y-site of mpx5302-c.The physical sample was unable to be returned, and no device investigation was able to be performed.A device history record review could not be performed on material mpx5302-c because the lot number is unknown.
 
Event or Problem Description
No additional info.

Brand Name
9 IN EXTENSION SET W/MAX Y
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19198335
Report Number9616066-2024-00645
Device Sequence Number20743180
Product Code FPA
UDI-Device Identifier10885403237232
UDI-Public(01)10885403237232(11)240202(17)270202(10)24029115
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPX5302-C
Device Lot Number24029115
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown